Capreomycin-induced optic neuritis in a case of multidrug resistant pulmonary tuberculosis

Magazine, Rahul and Pal, Mahuya and Chogtu, Bharti and Nayak, Veena (2010) Capreomycin-induced optic neuritis in a case of multidrug resistant pulmonary tuberculosis. Indian Journal of Pharmacology, 42 (4). pp. 247-248.

[img] PDF
IJP_CAPREO.pdf - Published Version
Restricted to Registered users only

Download (280kB) | Request a copy

Abstract

A patient of multidrug-resistant pulmonary tuberculosis was prescribed an anti-tubercular regimen containing capreomycin. Patient developed optic neuritis 3 months after starting treatment. Investigations did not reveal any specific cause for this ocular condition and on discontinuing capreomycin his vision recovered. We conclude that capreomycin is the cause of reversible optic neuritis in our case.

Item Type: Article
Uncontrolled Keywords: Capreomycin, optic neuritis, tuberculosis
Subjects: Medicine > KMC Manipal > Pulmonary Medicine
Depositing User: KMC Manipal
Date Deposited: 31 Jan 2012 04:38
Last Modified: 31 Jan 2012 04:38
URI: http://eprints.manipal.edu/id/eprint/2776

Actions (login required)

View Item View Item